BibTeX record journals/jacm/CyganGS15

download as .bib file

@article{DBLP:journals/jacm/CyganGS15,
  author    = {Marek Cygan and
               Harold N. Gabow and
               Piotr Sankowski},
  title     = {Algorithmic Applications of Baur-Strassen's Theorem: Shortest Cycles,
               Diameter, and Matchings},
  journal   = {J. {ACM}},
  volume    = {62},
  number    = {4},
  pages     = {28:1--28:30},
  year      = {2015},
  url       = {https://doi.org/10.1145/2736283},
  doi       = {10.1145/2736283},
  timestamp = {Sat, 19 Oct 2019 19:27:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jacm/CyganGS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics